# SDR SWAA2022022225448

- Difficulty date: August 15, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR PANEL SPLICE; BS 887; RBL 18 TO LBL 18 / REMOVED AND REPLACED ACB FLOOR PANEL SPLICE; BS 887 RBL 18 TO LBL 18 TEE ASSY IAW AMM 25-52-10-000-801; AMM 25-52-10-400-801; AND DWG 146A7500 93140U 13SEP18
